Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 635035, 7 pages
http://dx.doi.org/10.1155/2015/635035
Review Article

-Solvability of the Dirichlet Problem for Elliptic Equations with Singular Data

Dipartimento di Matematica, Università di Salerno, Via Giovanni Paolo II 132, 84084 Fisciano, Italy

Received 28 March 2014; Accepted 3 September 2014

Academic Editor: Felix Sadyrbaev

Copyright © 2015 Loredana Caso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Miranda, “Sulle equazioni ellittiche del secondo ordine di tipo non variazionale, a coefficienti discontinui,” Annali di Matematica Pura ed Applicata, vol. 63, pp. 353–386, 1963. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Chiarenza, M. Frasca, and P. Longo, “Interior W2,p estimates for nondivergence elliptic equations with discontinuous coefficients,” Ricerche di Matematica, vol. 40, no. 1, pp. 149–168, 1991. View at Google Scholar · View at MathSciNet
  3. F. Chiarenza, M. Frasca, and P. Longo, “W2, p-solvability of the Dirichlet problem for nondivergence elliptic equations with VMO coefficients,” Transactions of the American Mathematical Society, vol. 336, no. 2, pp. 841–853, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. Caso and M. Transirico, “A priori estimates for elliptic equations in weighted Sobolev spaces,” Mathematical Inequalities and Applications, vol. 13, pp. 655–666, 2010. View at Google Scholar
  5. L. Caso and M. Transirico, “The Dirichlet problem for elliptic equations in weighted Sobolev spaces,” Journal of Mathematical Analysis and Applications, vol. 5, pp. 167–183, 2007. View at Google Scholar
  6. L. Caso, R. D'Ambrosio, and M. Transirico, “Solvability of the Dirichlet problem in W2,p for a class of elliptic equations with singular data,” Acta Mathematica Sinica, English Series, vol. 30, pp. 737–746, 2014. View at Google Scholar
  7. M. Borsuk and V. Kondratiev, Elliptic Boundary Value Problems of Second Order in Piecewise Smooth Domains, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  8. S. A. Nazarov and B. A. Plamenevsky, Elliptic Problems in Domains with Piecewise Smooth Boundaries, Walter de Gruyter & Co., Berlin, Germany, 1994.
  9. M. Troisi, “Su una classe di funzioni peso,” Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Serie V. Memorie di Matematica, vol. 10, pp. 141–152, 1986. View at Google Scholar
  10. L. Caso and R. D'Ambrosio, “Weighted spaces and weighted norm inequalities on irregular domains,” Journal of Approximation Theory, vol. 167, pp. 42–58, 2013. View at Google Scholar
  11. D. E. Edmunds and W. D. Evans, “Elliptic and degenerate-elliptic operators in unbounded domains,” Annali della Scuola Normale Superiore di Pisa, vol. 2, pp. 591–640, 1973. View at Google Scholar
  12. V. Benci and D. Fortunato, “Weighted Sobolev spaces and the nonlinear Dirichlet problem in unbounded domains,” Annali di Matematica Pura ed Applicata, vol. 121, pp. 319–336, 1979. View at Google Scholar
  13. M. Troisi, “Su una classe di spazi di Sobolev con peso,” Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Serie V. Memorie di Matematica, vol. 10, pp. 177–189, 1986. View at Google Scholar
  14. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, USA, 1970.
  15. W. P. Ziemer, Weakly Differentiable Functions, Springer, Berlin, Germany, 1989.
  16. D. Sarason, “Functions of vanishing mean oscillation,” Transactions of the American Mathematical Society, vol. 207, pp. 391–405, 1975. View at Google Scholar
  17. J. B. Garnett, Bounded Analytic Functions, Academic Press, New York, NY, USA, 1981.
  18. R. A. Adams, Sobolev Spaces, Academic Press, New York, NY, USA, 1975.
  19. L. Caso, “Regularity results for singular elliptic problems,” Journal of Function Spaces and Applications, vol. 4, pp. 243–259, 2006. View at Google Scholar
  20. P. Cavaliere and M. Transirico, “The Dirichlet problem for elliptic equations in unbounded domains of the plane,” Journal of Function Spaces and Applications, vol. 8, pp. 47–58, 2008. View at Google Scholar
  21. P. Cavaliere, M. Longobardi, and A. Vitolo, “Imbedding estimates and elliptic equations with discontinuous coefficients in unbounded domains,” Matematiche (Catania), vol. 51, pp. 87–104, 1996. View at Google Scholar
  22. P. Cavaliere, M. Transirico, and M. Troisi, “Uniqueness result for elliptic equations in unbounded domains,” Matematiche (Catania), vol. 54, pp. 139–146, 1999. View at Google Scholar